Analytic approximations for computing probit choice probabilities

Connors, RD, Hess, S and Daly, A (2012) Analytic approximations for computing probit choice probabilities. Transportmetrica, 10 (2). 119 - 139. ISSN 1812-8602

Abstract

Metadata

Authors/Creators:
  • Connors, RD
  • Hess, S
  • Daly, A
Copyright, Publisher and Additional Information: This is an Author's Accepted Manuscript of an article published in Connors, RD, Hess, S and Daly, A (2012) Analytic approximations for computing probit choice probabilities. Transportmetrica, 10 (2). 119 - 139. ISSN 1812-8602, © 2012, Taylor & Francis available online at: http://www.tandfonline.com/10.1080/18128602.2012.702794. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Multinomial probit; multivariate normal integral; analytical approximation; choice probabilities
Dates:
  • Published: July 2012
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > Institute for Transport Studies (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 07 Feb 2014 12:16
Last Modified: 15 Sep 2014 02:35
Published Version: http://dx.doi.org/10.1080/18128602.2012.702794
Status: Published
Publisher: Taylor & Francis
Refereed: Yes
Identification Number: https://doi.org/10.1080/18128602.2012.702794

Download

Filename: Connors_Hess_Daly1.pdf

Share / Export

Statistics